# SDR DALA2021061403222

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-211
- Aircraft serial: 8036
- Aircraft time: 10,286 hours, 4,443 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES IN FLIGHT DECK ENROUTE. COMPLIED WITH SMOKE/FUMES/ AVIONICSSMOKE QRH PROCEDURE. FWD CABIN FAN AMBER INDICATION ON ECAM COND PAGE. ODER DISSIPATED WHEN CABIN FANS PB OFF. REMOVED LH/FAN1 RECIRC FAN. FOUND WORN AND LOOSE (15HG). INSTALLED NEW FAN AND OPS CHECKED PER A321 AMM 21-21. CHECKS GOOD. NO FUMES W/AND W/OUT AC PACKS RUNNING. REPLACED LH RECIRC FAN FILTER PER A321 AMM 21-21. (REF LOG 1836221, 7314792).
